Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
194 Posts
Discussion Starter · #1 ·
This is another post concerning bc pills sorry
i stopped taking the bc pill (dianne) in august this year after being on them for almost 2 yrs. I had some ibs symptoms whilst on the pill but they seemed to get much much worse when i stopped taking it. I'm not sure whether this is a coincidence or whether other factors made my ibs worse or what! Anyways i was considering going back on the pill, mostly b/c i've lost alot of weight and want to put some back on. But also i'm thinking it may improve my symptoms, considering my symptoms werent half as bad whilst taking bc. The only thing is that my symptoms are now starting to get better (b/c im on holidays which = stress free) and i'm afraid that if i do go on the pill again it may worsen my symptoms. What do you guys think? Have any of you had a similar experience? Please anyone that can give some insight...it will be greatly appreciated
Thanx....and happy new year!
 

·
Registered
Joined
·
827 Posts
I stopped taking the pill 2 months ago after being on it for many years, and have not noticed any change at all in my IBS symptoms. However, I have been almost symptom-free anyway, after starting to take a calcium supplement on a regular basis. It might make a difference what kind of pills you take. I was on orthocept which is estrogen/progestin in a constant dose over the cycle. I never could take take triphasics or mini-pills. I guess you will just have to try it and see - I have seen lots of differing experiences here from various women.
 

·
Banned
Joined
·
364 Posts
I was put on a very mild birth control pill to help control my symptoms around the time of my periods. My gynecologist was part of a study on women, ibs-d and mentruation. I have horrible cramping and bleeding with my periods, as well as migraine headaches, and IBS that is unbelievable in its intensity. I mean...it has to be felt to be believed!!!The thought was that when my estrogen level peaked and then dropped, well, that was what was causing my IBS issues.So, I went on Mircette...it was so nice, it did help with the IBS, and the headaches. I was on it for 2 lovely years. My mother then gets breast cancer that was attributed to estrogen, and so off of them I went, and am now back to horrible D the entire week prior and of my period.I say, go for it, if you can. I think it may give you some relief.
 

·
Registered
Joined
·
341 Posts
I went off the pill after being on it for 7 years and it was horrible!I gave it a good 6-8 months until i just could not take the pain anymore.My doctor put me on Yasmin and things got better and better.It took about 6 months to really get the full benefits from it.My skin broke out for about the first 3 months and then it got really clear and stayed that way.The horrific pain during my periods almost went away completely after only the first month on Yasmin.My doc told me that Yasmin is really the best bc pill out there.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top